# SDR ASAA2018061825123

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,030 hours, 11,964 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 22156391
- Condition: Missing
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF RT PACK AND RAM AIR SYSTEM, FOUND RT PRIMARY PLENUM HEAT EXCHANGER DIFFUSER CHECK VALVE DOOR AND HINGE MISSING, AND DEPARTED AIRCRAFT. REF L/P 11933022 FOR PARTS DEPARTING A/C CONDITIONAL INSPECTION. GROUNDED - YES. REPLACED MISSING DOOR AND HINGE LISTED ABOVE REF CMM 21-50-70.
